MAUDE Adverse Event Report: MEDTRONIC MEXICO CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number BB12F31R
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use of a custom tubing pack there was a leak and a crack/break/hole at the quick connect.The leak was specified to originate from the tubing connection.A complete crack/break/hole did not occur.The same leak did not appear in multiple packs.The device was replaced to complete the case.There was no patient involved.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage to one of the quick connectors.Evidence of the damage and leaking connection was provided.Pressure integrity testing was performed at 3 l/pm with 23 psi, (1189 mmhg) of back pressure for 10 minutes.During the pressure integrity testing there was a leak observed from the damaged connector/connection.Reason for the return was confirmed.Correction d2.Product code d2.1 common device name: these fields were corrected.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CUSTOM TUBING PACK
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21975916
Report Number9612164-2025-02252
Device Sequence Number7227318
Product Code DWF
UDI-Device Identifier00763000941352
UDI-Public00763000941352
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2026
Device Model NumberBB12F31R
Device Catalogue NumberBB12F31R
Device Lot Number230001675
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/05/2025
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown